# SDR DLL17980041

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- Engine: Rroyce RB211524B4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Oil Leak
- Location: Nr 1 Engine
- Part time: 56,361 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QTY PROGRESSIVELY DROPPED UNTIL REACHING ZERO AFTER 4 HOURS OF FLIGHT, WITH QTY AT ZERO, TEMP AND PRESS AT 104 DEG AND 62 PSI AND STEADY.  REPLACED REAR BEARING COVER AND GASKETS.  NO LEAKS.
